If you cannot imagine your day without a cup of coffee, you are not the only one. According to the HealthLine, take up to 400 mg of caffeine per day, which is equal to 4 cups of coffee is absolutely safe and even beneficial. Studies also show that it helps reduce the risk of type 2 diabetes, liver diseases, neurological disorders, and heart disease. But excess intake of coffee can cause problems for your health.

According to several experts, when you exceed the norm of 400 mg of caffeine per day, it can harm your entire body, since caffeine is a powerful stimulant. However, caffeine affects people in various forms.

This article explains some negative signs of coffee so that you could know when to limit your intake and don’t get an overdose on it.

Let’s talk about coffee overdose signs

You are having a problem sleeping at night

Are you constantly struggling with a sleep problem? It may be that large amounts of coffee you took that is causing your sleeplessness. Researchers have proven that caffeine in coffee can affect the quality and amount of sleep. Plus, it can make it difficult to fall asleep or staying asleep.

You have an anxiety problem

Caffeine is known to increase nervousness. Caffeine hinders adenosine receptors, boosting the levels of adrenaline, dopamine, and glutamate, leading to anxiety and nervousness. If you spot that you are frequently feeling worried or nervous, it might be a good thing to cut back on your coffee intake.

You are constantly experiencing fatigue

Fatigue is a common symptom of too much coffee, although caffeine gives energy as soon as your body is full of coffee during the day when your strength is debilitated, you feel 100 times worse, it indirectly results to fatigue. Try to lessen your coffee intake and drink more water to help minimize your daily fatigue.

You have a fast or irregular heartbeat

The fast heartbeat called atrial fibrillation doesn’t occur in some people., but this is one of the frequent symptoms of a coffee overdose. It is happening due to too high levels of adrenaline, which, in turn, is caused by taking far too much caffeine. If you feel an irregular heartbeat, the best way is to consider decreasing your intake.

You’ve started experiencing frequent or urgent Urination

This is one of the main symptoms, frequent urination. Do not forget that coffee is a natural diuretic. Its action is quite mild, but with an overdose of coffee, it can be more active and act as a diuretic. You may notice that you are worried about frequent urination when you drink more coffee. Decreasing your coffee intake may improve urination symptoms.

You have redness of the face

With too much caffeine intake, your blood starts to flow more heavily to the muscles, which leads to redness on your faces. Although numerous conditions can cause your face to turn red, it’s essential to cut back on your coffee intake to see if your face appearance improves.

Problems with your stomach

With an excess of coffee in the body, an upset gastrointestinal tract can happen. Loose stools, diarrhea, and severe cramps may occur. By the way, acid reflux (GERD) may appear in some people. Therefore, you may want to lower the amount you drink if you experience any stomach issues.

Final word: If you consider that you need to give up coffee addiction, you should gradually lessen the use of coffee and replacing it with water. If you love coffee, you should start drinking decaffeinated coffee or consumed coffee in low-to-moderate amounts.